# SDR COEA2017040115805

- Difficulty date: April 1, 2017
- Submitted: May 9, 2017
- Operation: Air carrier
- Aircraft: N805FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 372
- Aircraft time: 36,544 hours, 39,616 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S53375001214
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE/MINOR REPAIR, LT OUTBOARD SEAT TRACK HAS LEVEL 2 CORROSION BETWEEN FRAMES 15-17. REPAIRED IAW SRM 530000-300-853-A01.
